# SDR DALA2021020900751

- Difficulty date: February 8, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 67,115 hours, 30,919 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: No Test
- Location: Seat 3def Oxygen
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3259 DURING TEST SEAT 3DEF PSU OXY PANEL DID NOT OPEN. CORRECTIVE ACTION: REPACKED MASKS. OPS CK GOOD. (7583872)
